# SDR QXEA0003070

- Difficulty date: November 6, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SCRATCH IN UPPER SPAR CAP OF LEFT HAND WING AT STATION 239.0.  REPAIRED IAW DHC-8 RD8-57-1675 AND SRM 51-20-36, PAGE 1-8.
